• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 28 публикаций
Сортировка:
по названию
по году
Статья
Takebe T. Letters in Mathematical Physics. 2002. Vol. 59. P. 157-172.
Добавлено: 7 апреля 2009
Статья
Natanzon S. M., Orlov Aleksandr Yur'evich. Letters in Mathematical Physics. 2017. Vol. 107. P. 1065-1109.

Мы рассматриваем разветвленные $d$-листные накрытия вещественной проективной плоскости $RP^2$ и показываем, что гипергеометрические тау функции введенной Кацем и ван да Лером  иерархии BKP являются производящими функциями для взвешенных чисел Гурвица, перечисляющих эти накрытия. В частности, мы предъявляем $RP^2$ аналоги производящих функций Окунькова и производящих функций Гульдена-Джаксона, которые описывают накрытия римановой сферы $CP^1$. Другие примеры включают числа Гурвица, взвешенные полиномами Холла-Литтлвуда и Макдональда. Мы также рассматриваем матричные интегралы от тау функций, которые генерируют проективные числа Гурвица.

Добавлено: 23 октября 2017
Статья
Bershtein M., Feigin B. L., Litvinov A. Letters in Mathematical Physics. 2016. Vol. 106. No. 1. P. 29-56.

We study the conformal vertex algebras which naturally arise in relation to the Nakajima–Yoshioka blow-up equations.

Добавлено: 8 ноября 2017
Статья
Aleksei Ilin, Rybnikov L. G. Letters in Mathematical Physics. 2018. Vol. 108. No. 4. P. 1083-1107.
Добавлено: 8 декабря 2017
Статья
Willwacher T., Zivkovic M., Khoroshkin A. Letters in Mathematical Physics. 2017. Vol. 107. No. 10. P. 1781-1797.
Добавлено: 20 октября 2017
Статья
Gurevich D., Saponov P. A., Talalaev D. Letters in Mathematical Physics. 2018. Vol. 108. P. 2303-2314.
Добавлено: 13 сентября 2018
Статья
Feigin B. L., Feigin E., Jimbo M. et al. Letters in Mathematical Physics. 2009. Vol. 88. No. 1-3. P. 39-77.

We use the Whittaker vectors and the Drinfeld Casimir element to show that eigenfunctions of the difference Toda Hamiltonian can be expressed via fermionic formulas. Motivated by the combinatorics of the fermionic formulas we use the representation theory of the quantum groups to prove a number of identities for the coefficients of the eigenfunctions.

Добавлено: 25 января 2013
Статья
Malikov F., Feigin B. L. Letters in Mathematical Physics. 1994. Vol. 31. No. 4. P. 315-325.
Добавлено: 1 июня 2010
Статья
Dunin-Barkowski P., Shadrin S., Spitz L. Letters in Mathematical Physics. 2013. Vol. 103. No. 5. P. 533-557.
Добавлено: 6 ноября 2014
Статья
Pyatov P. N., Gurevich D., Saponov P. A. Letters in Mathematical Physics. 1997. Vol. 41. P. 255-264.
We discuss how properties of Hecke symmetry (i.e., Hecke type R-matrix) influ- ence the algebraic structure of the corresponding Reflection Equation (RE) algebra. Analogues of the Newton relations and Cayley-Hamilton theorem for the matrix of generators of the RE algebra related to a finite rank even Hecke symmetry are derived.
Добавлено: 16 октября 2012
Статья
Rybnikov L. G., Chervov A., Falqui G. Letters in Mathematical Physics. 2010. Vol. 91. No. 1. P. 129-150.
Gaudin algebras form a family of maximal commutative subalgebras in the tensor product of n copies of the universal enveloping algebra U(g) of a semisimple Lie algebra g. This family is parameterized by collections of pairwise distinct complex numbers z1; : : : ; zn . We obtain some new commutative subalgebras in U(g)­n as limit cases of Gaudin subalgebras. These commutative subalgebras turn to be related to the Hamiltonians of bending °ows and to the Gelfand{Tsetlin bases. We use this to prove the simplicity of spectrum in the Gaudin model for some new cases.
Добавлено: 12 октября 2012
Статья
Varchenko A., Schechtman V., Feigin B. L. Letters in Mathematical Physics. 1990. Vol. 20. No. 4. P. 291-297.
Добавлено: 2 июня 2010
Статья
Marshall I., Feher L. Letters in Mathematical Physics. 2002. No. 62. P. 51-62.
Добавлено: 30 октября 2010
Статья
Khoroshkin A., Mekulov S., Willwacher T. Letters in Mathematical Physics. 2016. Vol. 106. No. 9. P. 1199-1215.

Motivated by the obstruction to the deformation quantization of Poisson structures in infinitedimensions, we introduce the notion of a quantizable odd Lie bialgebra. The main result of the paper is a construction of the highly non-trivial minimal resolution of the properad governing such Lie bialgebras, and its link with the theory of so-called quantizable Poisson structures.

Добавлено: 11 сентября 2016
Статья
Frenkel E., Feigin B. L., Rybnikov L. G. Letters in Mathematical Physics. 2009. Vol. 88. No. 1-3. P. 163-173.
Добавлено: 5 мая 2010
Статья
Bershtein M., Shchechkin A. Letters in Mathematical Physics. 2019. Vol. 109. No. 11. P. 2359-2402.
Добавлено: 21 октября 2019
Статья
van de Leur J., Orlov A. Y. Letters in Mathematical Physics. 2015. Vol. 105. P. 1499--1531.

Adler, Shiota and van Moerbeke observed that a tau function of the Pfaff lattice is a square root of a tau function of the Toda lattice hierarchy of Ueno and Takasaki. In this paper, we give a representation theoretical explanation for this phenomenon. We consider 2-BKP and two-component 2-KP tau functions. We shall show that a square of a BKP tau function is equal to a certain two-component KP tau function and a square of a 2-BKP tau function is equal to a certain two-component 2-KP tau function. © 2015 The Author(s)

Добавлено: 7 октября 2015
Статья
Takebe T. Letters in Mathematical Physics. 2016. Vol. 106. No. 3. P. 319-340.
Добавлено: 24 февраля 2016
Статья
Takebe T. Letters in Mathematical Physics. 2019. Vol. 109. No. 8. P. 1867-1890.
Добавлено: 9 октября 2019
Статья
Burman Y. M., Балинский А. Letters in Mathematical Physics. 1996. Vol. 38. No. 1.
Добавлено: 4 июня 2010
Статья
Takasaki K., Takebe T. Letters in Mathematical Physics. 1993. Vol. 28. P. 165-176.
Добавлено: 7 апреля 2009
1 2